Topic: MED Update

Remicade for Ulcerative Colitis

I have my next infusion Friday the 4th and it will be tougher, my Nurse, does not want me to drive, we shall see. I have about the same side effects that I had on Humira but stronger. The worst is flu like symptoms that I get about 2 -3 times a week. One can also get beet red which I get only on the bottom of my feet, terrible heart palpitations which I had once, took a Benadryl and they stopped in 10 minutes. Appetite normal but am very fatigued and legs get real weak. The good news is I think this is going to work! From my mouth to Gods ears! I miss you all and the other part of my story is about grieving and I will post that separately. I really took a hiatus more from that than from the Remicade. I want to thank each and every one of you who posted all the lovely notes to me. Thanks a bunch.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: MED Update

Lainey,
You have a great knack at expressing yourself. I'm so sorry for the UC and side effects of the Remicaide. Also, your grief is unique and I can relate to trying to stay strong all the time. You lost your Teddy , the love of your life. Whether you're participating on this blog or not will not change that love or his precious memory.
Keeping you in my prayers that the UC will go into remission and you'll be able to manage the side effects.
Willow

Willow

Re: MED Update

Thanks for your update Lainy, and we all miss you too! But you have to focus right now on you getting better and dealing with these side effects. Grrrr to the side effects, they don't sound good at all. Yes that is very good news to hear you say that you think that this time this will work for you and you certainly deserve a break with this UC. My fingers are crossed for you too and mum says hi to you as well.

Love ya,

Gavin

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.

Re: MED Update

Good luck on Friday Lainy.  Put all your energies in to getting well.  I've said it before, you'll get back tenfold what you give.  There's a heck of a lot of support coming your way from this forum!

Xx

Clare

In the stars now . . . .